# SDR DALA2024022902859

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(0221185) OVERHEAD BIN EMERGENCY LIGHTS AT STA 727J, 480, AND 589.5 ARE INOP. OVERHEAD BIN EMERGENCY LIGHTS DISCONNECTED, RECONNECTED AND OPS CHECKED IAW B737 AMM 25-24-31-400-804-001 STEP D. (3) AND B737 AMM 33-51-00-710-801. OPS CHECK GOOD.
